MAUDE Adverse Event Report: MIZUHO OSI HANA LEG SPAR; LEG POSITIONER

MIZUHO OSI HANA LEG SPAR; LEG POSITIONER
Model Number 6875-3700
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2024
Type of Reportable Event Malfunction
Event or Problem Description
Traction unit broke at weld.
 
Additional Manufacturer Narrative
Evaluation of the device was performed by the manufacturer and it was found that the device had scratches, cracked knob and a bent handle.Hence , it was deemed that the device might have been mishandled/dropped causing the leg spar to break.Evaluation of the weld joint concluded that it was insufficient and the fillet metals did not have enough penetration inside the joint.A supplier corrective action has been initiated to address this issue.
 
Event or Problem Description
Traction unit broke at weld.

Brand Name
HANA LEG SPAR
Common Device Name
LEG POSITIONER
Manufacturer (Section D)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO OSI
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern avenue
union city, CA 94587-1234
5104291500
MDR Report Key19510513
Report Number2921578-2024-00004
Device Sequence Number19724332
Product Code JEA
UDI-Device Identifier00842430109003
UDI-Public(01)00842430109003
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number6875-3700
Device Catalogue Number6875-3700
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/28/2024
Supplement Date Received by Manufacturer05/28/2024
Initial Report FDA Received Date06/11/2024
Supplement Report FDA Received Date08/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/24/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown